Follow Us
https://www.thebody.com/author/david-fawcett

Latest by David Fawcett, Ph.D., L.C.S.W.

Q&A: Ask the Experts

Drugs beak effect from meds Genvoya?

Some one told me if I'm using party drugs like gbl/ matha/3mmc/mdma of speed or using all that in one night for expele That can break hiv meds like Genvoya is that true?

Q&A: Ask the Experts

I BEEN OUT OFF MY MEDS FOR ABOUT 3WEEKS MAYBE LONGER

MY QUESTION IS I BEEN OFF MY ABOUT 3 WEEK..I BEEN INJECTING METH AND SMOKING I JUST GOT MY MEDS TODAY IF I TAKE THEM WILL I BE OK..

Q&A: Ask the Experts

I want to get pregnant

Please help I am HIV+ from 2010 and on isentres and truvada and undetective I am very healthy 46yrs woman but dying to have a child as I do not have any and my partner is hiv too but I am so scared of bringing a child in this world considering my sit...

Q&A: Ask the Experts

What can I take for severe oral thrush , that has already went to organs? I'm on the liquid but it does nothing for the severe pain in my mouth and chest.

What can I take for pain for oral thrush that has clogged up my breathing. I can't eat or drink but a sip every couple if hours and its so painful.

Q&A: Ask the Experts

CBD oil for anxiety while taking Anti-virals

I have struggled with anxiety long before my HIV. I have been taking CBD oil and it helps. But I read that CBD oil may interact with the P450 ensyme and could interfere with my Genvoya. My HIV doc said it is ok but I wanted to check with an expert. I...

Q&A: Ask the Experts

Can my little son be infected?

Hello Doctor, I was recently informed that i am VIH + my CD4 IS 107 LV 173000, I am 42years old and have a son who is 5 years old, his mother made old pregnant test that Colombia ask including HIV but i am confused, with my CD4 it means ptobabily I a...

Q&A: Ask the Experts

Poppers Isopropanolol Lami, Teno, Rilpivirin

Is there an interaction between using poppers and antiretrovirals Lamivudine, tenofovir, rilpivirin? Does poppers have an effect on CD4 count and my medication?

Q&A: Ask the Experts

Psychotic symptoms and HIV

Hi I'm currently using tyricten and viropon for HIV but I get hillucinations and I feel like I wanna kill someone.might this be side effects

Q&A: Ask the Experts

Antidepressants affect hiv

Dear Doctor Im having a panic attack. After my exposure 11 weeks ago i was diagnosed with depression and anxiety disorder. i was put on the following medicines (anti depressants and anti anxiety ) by a therapist Stablon (tianeptine) Sizedon ( pregabl...

Q&A: Ask the Experts

Atripla and vivid dreams after 4 years

I have been on Atripla for 4 1/2 years, my counts are great, although I am showing liver issues. Initially the dreams were extreme, but subsided, with the aid of 10mg valium. In the last two months the dreams have returned, this time far more vivid a...